# SDR DALA2023041102803

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2709991) DURING INSPECTION FOUND BREAK PANEL AT STA 540 BL0 TO RBL 22 IS CRACKED. REMOVED & REPLACED BREAK PANEL ASSY IAW BOEING 737-800 SRM 51-40-02.
